# SDR CALA9601857

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 3917032513
- Condition: Failed
- Location: Elec Eq Comp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CIRCUIT BREAKER FOR CENTER FUEL TANK AFT BOOST PUMP POPPED AND ALL FUEL QUANTITY GAUGES WENT BLANK AT TAKEOFF.  BOTH A AND B CHANNELS WERE BLANK.  THE CIRCUIT BREAKER WAS RESET, BUT IT POPPED AGAIN.  THE CIRCUIT BREAKER FOR FUEL QUANTITY POWER TRANSFER WAS PULLED AND RESET.  THE AIRCRAFT WAS RETURNED TO EWR.  MAINTENANCE FOUND THE RT MAIN AC BUS CIRCUIT BREAKER (B1-739) BAD AND A BURNT BUSING CABLE B7-5.  THE CABLE AND CIRCUIT BREAKER WERE REMOVED AND REPLACED.
